# SDR UPS06446288

- Difficulty date: February 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B11046118
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT BS 400 BL0 FX INTERCOSTAL SPLICE PLATE FOUND CRACKED.  CRACK LENGTH 1.75".  SPLICE PLATE REPLACE AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30- 02
